# SDR AALA20100131DFW06

- Difficulty date: January 28, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 40,580 hours, 5,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 30 RIGHT OVERHEAD EMERGENCY PATH LIGHTING SIGN HAS COVER MISSING AND WIRING NOT PROTECTED.  INSTALLED NEW COVER AT 30 EMERGENCY PATH LIGHT SIGN.  OPS CHECKS GOOD.
